Skip to main content

Random Models in Arithmetic and Spectral Theory


On the Robin spectrum for the hemisphere

Author(s): Zeév Rudnick, Igor Wigman
Published in: Annales mathématiques du Québec, 2021, ISSN 2195-4763
Publisher: Springer
DOI: 10.1007/s40316-021-00155-9

The Robin problem on rectangles

Author(s): Rudnick, Zeév; Wigman, Igor
Published in: J. Math. Phys., 7, 2021, Page(s) 113503, ISSN 0022-2488
Publisher: American Institute of Physics
DOI: 10.1063/5.0061763

Modelling the expected probability of correct assignment under uncertainty

Author(s): Tom Dvir, Renana Peres, Zeév Rudnick
Published in: Scientific Reports, 10/1, 2020, ISSN 2045-2322
Publisher: Nature Publishing Group
DOI: 10.1038/s41598-020-71558-x

The metric theory of the pair correlation function of real-valued lacunary sequences

Author(s): Zeév Rudnick, Niclas Technau
Published in: Illinois Journal of Mathematics, 64/4, 2020, ISSN 0019-2082
Publisher: University of Illinois at Urbana-Champaign, Department of Mathematics
DOI: 10.1215/00192082-8720506

Traces of powers of matrices over finite fields

Author(s): Ofir Gorodetsky, Brad Rodgers
Published in: Transactions of the American Mathematical Society, 374/7, 2021, Page(s) 4579-4638, ISSN 0002-9947
Publisher: American Mathematical Society
DOI: 10.1090/tran/8337

On Cilleruelo's conjecture for the least common multiple of polynomial sequences

Author(s): Rudnick, Zeév; Zehavi, Sa'ar
Published in: Revista Matematica Iberoamericana, 2021, ISSN 0213-2230
Publisher: Universidad Autonoma de Madrid

Angles of Gaussian primes

Author(s): Zeév Rudnick, Ezra Waxman
Published in: Israel Journal of Mathematics, 232/1, 2019, Page(s) 159-199, ISSN 0021-2172
Publisher: Magnes Press
DOI: 10.1007/s11856-019-1867-5

Gaussian primes in almost all narrow sectors

Author(s): Bingrong Huang, Jianya Liu, Zeév Rudnick
Published in: Acta Arithmetica, 193/2, 2020, Page(s) 183-192, ISSN 0065-1036
Publisher: Polska Akademia Nauk
DOI: 10.4064/aa190331-23-7

Differences between Robin and Neumann eigenvalues

Author(s): Zeev Rudnick, Igor Wigman, Nadav Yesha
Published in: Commun. Math. Phys., 1, 2021, Page(s) 1603–1635, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-021-04248-y

Pair arithmetical equivalence for quadratic fields

Author(s): Wen-Ching Winnie Li, Zeev Rudnick
Published in: Mathematische Zeitschrift, 2021, ISSN 0025-5874
Publisher: Springer Verlag
DOI: 10.1007/s00209-021-02706-w

On Cilleruelo’s conjecture for the least common multiple of polynomial sequences

Author(s): Zeév Rudnick, Sa'ar Zehavi
Published in: Revista Matemática Iberoamericana, 37/4, 2021, Page(s) 1441-1458, ISSN 0213-2230
Publisher: Universidad Autonoma de Madrid
DOI: 10.4171/rmi/1234

Points on nodal lines with given direction

Author(s): Zeév Rudnick, Igor Wigman
Published in: Journal of Spectral Theory, 10/3, 2020, Page(s) 927-953, ISSN 1664-039X
Publisher: EMS Press
DOI: 10.4171/jst/317

Quantum Variance for Eisenstein Series

Author(s): Bingrong Huang
Published in: International Mathematics Research Notices, 2021/2, 2019, Page(s) 1224-1248, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnz304